Thanks Teresa – stiff and sore hands and feet.
Member has chosen to not make this information public.
Member not yet following any Pages.
Definitely Lexapro can't be stopped cold turkey. I have tapered off anti depressants in the past and I think this is one of the more difficult ones. My salivary glands swelled up when coming off one – one doctor didn't think this was possible but another said it made sense as you can get a dry mouth so there is a connection. Right now I want to stop taking Lexapro – I've been on 20mg for over 4 years. I decreased to 15mg about 2 months ago. I read about the two phases of discontinuation effects and am wondering if tapering also has delayed side effects. I am very tired and have painful joints. However could be all separate issues – menopausal arthralgia maybe. I also suspect that I have gluten intolerance and will ask for a blood test next time I see my doctor. Thanks for good tips and advice.